Existence of solutions of right focal point boundary value problems for ordinary differential equations. (English) Zbl 0468.34010


34B15 Nonlinear boundary value problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
Full Text: DOI


[2] Muldowney, J., A necessary and sufficient condition for disfocality, Proc. Am. math. Soc., 74, 49-55 (1979) · Zbl 0402.34009
[4] Nehari, Z., Disconjugate linear differential operators, Trans. Am. math. Soc., 129, 500-516 (1967) · Zbl 0183.09101
[5] Elias, U., Focal points for a linear differential equation whose coefficients are of constant signs, Trans. Am. math. Soc., 249, 187-202 (1979) · Zbl 0414.34031
[7] Peterson, A., Green’s functions for focal type boundary value problems, Rocky Mountain J. Math., 9, 721-732 (1979) · Zbl 0387.34014
[8] Peterson, A., Existence-uniqueness for focal-point boundary value problems, SIAM J. Math. Analysis, 12, 173-185 (1981) · Zbl 0473.34009
[9] Jackson, L., Boundary value problems for Lipschitz equations, (Ahmad, S.; Keener, M.; Lazer, C., Differential Equations (1980), Academic Press: Academic Press New York) · Zbl 0599.34018
[10] Lasota, A.; Łuczyński, M., A note on the uniqueness of two point boundary value problems I, Zeszyty Naukowe UJ, Prace matematyezne, 12, 27-29 (1968) · Zbl 0275.34022
[11] Jackson, L., Boundary value problems for ordinary differential equations, (Hale, J. K., Studies in Ordinary Differential Equations, MAA Studies in Mathematics, 14 (1977), Mathematical Association of America) · Zbl 0211.11501
[12] Jackson, L.; Schrader, K., Existence and uniqueness of solutions of boundary value problems for third order differential equations, J. diff. Eqns, 9, 46-54 (1971) · Zbl 0206.37601
[13] Hartman, P., On \(n\)-parameter families and interpolation problems for nonlinear ordinary differential equations, Trans. Am. math. Soc., 154, 201-226 (1971) · Zbl 0222.34017
[14] Klaasen, G., Existence theorems for boundary value problems for \(n\) th order differential equations, Rocky Mountain J. Math., 3, 457-472 (1973) · Zbl 0268.34025
[15] Hartman, P., Unrestricted \(n\)-parameter families, Rend. Circ. Mat. Palermo, 7, 2, 123-142 (1958) · Zbl 0085.04505
[16] Hurewicz, W.; Wallman, H., Dimension Theory (1948), Princeton University Press
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.